Research Repository

Uniform tube based stabilization of switched linear systems with mode-dependent persistent dwell-time

Zhang, L, Zhuang, S, Shi, Peng ORCID: 0000-0003-2668-7616 and Zhu, Y (2015) Uniform tube based stabilization of switched linear systems with mode-dependent persistent dwell-time. IEEE Transactions on Automatic Control, 60 (11). 2994 - 2999. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.
Item Type: Article
Edition: November 2015
Uncontrolled Keywords: stabilisation; MDPT
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 15 Jun 2016 23:32
Last Modified: 21 Oct 2016 03:50
URI: http://vuir.vu.edu.au/id/eprint/30584
DOI: https://doi.org/10.1109/TAC.2015.2414813
ePrint Statistics: View download statistics for this item
Citations in Scopus: 41 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar